uu.seUppsala universitets publikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Embedding 3-manifolds in spin 4-manifolds
Alfred Renyi Inst Math, Realtanoda Ut 13-15, H-1053 Budapest, Hungary..
Uppsala universitet, Teknisk-naturvetenskapliga vetenskapsområdet, Matematisk-datavetenskapliga sektionen, Matematiska institutionen.
Michigan State Univ, Dept Math, 619 Red Cedar Rd, E Lansing, MI 48824 USA..
2017 (Engelska)Ingår i: Journal of Topology, ISSN 1753-8416, E-ISSN 1753-8424, Vol. 10, nr 2, s. 301-323Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

An invariant of orientable 3-manifolds is defined by taking the minimum n such that a given 3-manifold embeds in the connected sum of n copies of S-2 x S-2, and we call this n the embedding number of the 3-manifold. We give some general properties of this invariant, and make calculations for families of lens spaces and Brieskorn spheres. We show how to construct rational and integral homology spheres whose embedding numbers grow arbitrarily large, and which can be calculated exactly if we assume the 11/8-Conjecture. In a different direction we show that any simply connected 4-manifold can be split along a rational homology sphere into a positive definite piece and a negative definite piece.

Ort, förlag, år, upplaga, sidor
WILEY , 2017. Vol. 10, nr 2, s. 301-323
Nationell ämneskategori
Matematik
Identifikatorer
URN: urn:nbn:se:uu:diva-326208DOI: 10.1112/topo.12010ISI: 000402092400001OAI: oai:DiVA.org:uu-326208DiVA, id: diva2:1120925
Forskningsfinansiär
EU, Europeiska forskningsrådetKnut och Alice Wallenbergs StiftelseTillgänglig från: 2017-07-07 Skapad: 2017-07-07 Senast uppdaterad: 2017-07-07Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Personposter BETA

Golla, Marco

Sök vidare i DiVA

Av författaren/redaktören
Golla, Marco
Av organisationen
Matematiska institutionen
I samma tidskrift
Journal of Topology
Matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 351 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf